# SDR ABXA070342

- Difficulty date: October 12, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N972AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47631
- Aircraft time: 56,789 hours, 69,160 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Fire Detection
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING DESCENT INTO ILN, APU FIRE INDICATION.  APU WAS NOT OPERATING AT THE TIME.  COMPLETED APU FIRE EMERGENCY CHECKLIST INCLUDING DISCHARGE OF FIRE BOTTLES.  LIGHT WENT OUT AFTER APPROX 3 MINUTES.  LIGHT RE-ILLUMINATED APPROX 5 MINUTES LATER FOR APPROX 30 SECONDS.  FOUND WIRE PULLED OUT OF PLUG P1-278.  REPLACED PLUG P1-278, TESTED FIRE LOOP SYSTEM PER DC9 MM 26-10-02-2 WITH APU RUNNING AND WITH APU SHUT OFF.  NO DEFECTS NOTED.
